# SDR AALA20011509

- Difficulty date: July 21, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N7525A
- Make and model: Doug DC-9-82
- Aircraft serial: 49917
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 59515841
- Condition: Cracked
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1379 - EN ROUTE PIT-DFW, AIR INTERRUPTED TO BNA DUE TO CRACKED WINDOW AT 14A.  LANDED BNA WITHOUT INCIDENT.  REPLACED CRACKED WINDOW AT 14A.  PRESSURIZATION AND LEAK CHECK OK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
